BibTeX record journals/mst/Lew71

download as .bib file

@article{DBLP:journals/mst/Lew71,
  author    = {John S. Lew},
  title     = {The Range of a Vector Measure with Values in a Montel Space},
  journal   = {Math. Syst. Theory},
  volume    = {5},
  number    = {2},
  pages     = {145--147},
  year      = {1971},
  url       = {https://doi.org/10.1007/BF01702870},
  doi       = {10.1007/BF01702870},
  timestamp = {Sun, 17 May 2020 11:44:53 +0200},
  biburl    = {https://dblp.org/rec/journals/mst/Lew71.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics